candidablog.com

I just bought a weight gainer milk shake from VitaminShoppe the 2200 Gold.?

Want the Latest VitaminShoppe Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on VitaminShoppe every month. We'll even give a lucky person a month supply of free vitamins.


My first question is: I just bought a weight gainer milk shake from VitaminShoppe the 2200 Gold.?.

My next question is: Hey all,.

Just started a new cycle of duothate. 2.5ml twice a week. it's been almost 2 weeks since I started and ive started to get a stiff lower back which becomes very bad when doing a workout that involves the back muscles i.e. squats, deadlifts etc.... it happened on my last cycle too. My workout partners suffering the same.

I drink a few litres of water a day and take liv52. I use a 22g 1.5" needle and alternate the glutes..

Any ideas.

I was thinking of a few things. splitting the jabs into 2 1.25ml injections, 1 for each glute on the same day.

OR.

Trying a different jabbing spot maybe the quad?.

Cheers all..

Comments (14)

Your question was: I just bought a weight gainer milk shake from VitaminShoppe the 2200 Gold.?.

Its water retention mate... caused by the gear - this is actually a good thing as shows your gear is good! grin and bear it!..

Comment #1

I am a specilait in spinal rehapbilitation and have worked in the health and fitness industry for 14 years. It occurs to me that the most likly casue of your back pain is not directly atributed to your drug habbit.

Its more lilky that if, as mentioned by another kind forum user, "you have good gear" your artificlay large strength gains are damaging the muscles and ligaments in your back.

With out going in to detial I would suggest getting some deep tissue massage from a talented massure. Even better go see a nuromuscular therapist.. even better than that try stop taking the drugs!.

*** sorry mate - other companies pay for advertising on here so unfair to let you advertise your own company here for free - feel free to put the link in your signature though and please stick around, although we have different views on this topic I'm sure you have some good advice to offer our members - LeeB ***.

Good luck...

Comment #2

Lol surely if it was damaged muscles and ligaments:.

- it would be a little odd that his workout partner has the same injury in the same place.

- he suffered the same whilst last "taking drugs" then it stopped when he stopped "taking drugs".

- if the ligaments were damaged would the pain not gradually get worse after each session which involved the back?.

- also I would imagine the pain would be worse while off cycle - most "drug users" tend to find any small knocks feel worse while off the "drugs".

Smurf, do you get a very similar feeling in your shins when you walk any kind of distance? if so I'm 99% convinced that the problem is water retention caused by hormones whilst on cycle... I have this opinion cos I suffer exactly the same.. as does my training partner too!..

Comment #3

Funny enuf leeb, I do 15mins on the treadmill and my shins stiffen up and ache. knees sometimes too. dont have a problem off cycle can run twice as long without problem..

Comment #4

Fair point. Perhaps I did not examine the facts as closley as I could have done before juming in thier.

I think for me this is perhaps a little hard to advise on this matter as I study the managment of helath and restoration of function apposed to the managment of drug abuse.

Again .. good luck to you all. I hope you dont do to much long term damage!..

Comment #5

Lol ya fooking junkies!.

Anyone got any roach?.

Excess carbs cause water retention too so while youre on this cycle why dont you cut them abit...

It might make the difference .....

Comment #6

All fair points mate...and as I pointed out in your post I edited I think you have alot to contribute - AAS use is just a small part of what we do, it's the people who make it the biggest part who create the problems for themselves!.

Although please be a little less quick to judge/criticise... we are not all here to damage ourselves and you will find alot of the lads are on here to ask questions and find out info so as to avoid such things!.

Ive had deep tissue massage in the past (mainly when had an injury) and have to say it has made a massive difference and the cost when compared to how much quicker the injury heals is miniscule!..

Comment #7

Thanks for the help fellas, I I have turned up the carb intake as I'm bulking. I'll have another look at my diet see wot I can do. I also work near a sports centre that offers the deep muscle massages. Will pop in as soon as I get paid (christmas has left me short again).

Henry Maitland. Im not sure if your mean to offend, but refering to aas use as abuse is quite offensive as your on a bodybuilding forum, in particular the section of the forum this post is in. I appreciate you posting and will take in wot you say. but please. I dont like being associated with certain other types of recreational drug takers (ive never even smoked a cig). Ppl judge too quick without looking at themselves.

No1's perfect and little of the rough stuff is just part of living...

Comment #8

As Lee said it's probaly water retention ease back on the carbs and it will help...

Comment #9

I get this in the lower back as well but never realised this was the same reason I got the same problem in my shins...

Comment #10

Hey smurf! LeeB is right about it beeing good gear. I had same problem in my shoulder. Thought I may have had ripped something in there. Come to find out it was water retention from gear I was on and that was after lots of unnecessary doc visits. My doc knows I take roids and he tested it for me and told me it was really strong. Don't waste money like I did, just listen to these pro's here...

Comment #11

How is the water retention causing the pain? I'm guessing but is it applying pressure to nerves maybe?..

Comment #12

Take the shin as an example... the shin muscle is very tight against the bone and the skin is very tight on top of it... water retention means theres water beneth the skin so it pushes the skin even tighter... so once the muscle pumps up it can only expand so far... the water retention is basically aggravating an intense pump in that muscle..

Its not a prob in other areas as theres more space for the muscle fibres to expand/stretch etc...

Comment #13

I have suffered lower back stiffness/pumps.

Also my shins burn with pain if I walk fast...

Comment #14


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories: Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.